Related articles 4
The asymptotic error of chaos expansion approximations for stochastic differential equations

Order by:   
Select:   All  None    Download:  

Similar articles
   
Pub. online: 24 Apr 2018      Type: Research Article      Open accessOpen Access
Journal:  Modern Stochastics: Theory and Applications Volume 5, Issue 2 (2018), pp. 145–165
   Abstract
   
Pub. online: 20 Dec 2016      Type: Research Article      Open accessOpen Access
Journal:  Modern Stochastics: Theory and Applications Volume 3, Issue 4 (2016), pp. 303–313
   Abstract
   
Pub. online: 11 May 2015      Type: Research Article      Open accessOpen Access
Journal:  Modern Stochastics: Theory and Applications Volume 2, Issue 1 (2015), pp. 29–49
   Abstract
   
Pub. online: 27 Jun 2014      Type: Research Article      Open accessOpen Access
Journal:  Modern Stochastics: Theory and Applications Volume 1, Issue 1 (2014), pp. 65–72
   Abstract